EconPapers    
Economics at your fingertips  
 

BENEFIT DURATION, UNEMPLOYMENT DURATION AND JOB MATCH QUALITY: A REGRESSION‐DISCONTINUITY APPROACH

Marco Caliendo (), Konstantinos Tatsiramos () and Arne Uhlendorff ()

Journal of Applied Econometrics, 2013, vol. 28, issue 4, 604-627

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (69) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Benefit Duration, Unemployment Duration and Job Match Quality: A Regression-Discontinuity Approach (2009) Downloads
Working Paper: Benefit Duration, Unemployment Duration and Job Match Quality: A Regression-Discontinuity Approach (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:28:y:2013:i:4:p:604-627

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2021-06-13
Handle: RePEc:wly:japmet:v:28:y:2013:i:4:p:604-627